... pains and has lost weight too ,please advise what can be done to avoid this?
There isn't much you can do. It has those side effects. He should tell his doc.
My husband went on Zytiga about 3 weeks ago and is experiencing the same side effects. He was previously on chemo but it stopped working. These slightly different side effects are more than we expected, including vomiting. We thought his quality of life would be much better, but it isn't. It seems that his liver may be affected so he's having another test for that this week. He's so discouraged that he's thinking of getting off it regardless and take his chances that his quality of life may improve for a while.
How did it work out for your father?
- Zytiga Information for Consumers
- Zytiga Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zytiga (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2012 • 2 answers
Updated 23 Jun 2015 • 4 answers
Updated 3 Mar 2015 • 1 answer
Updated 4 Jan 2019 • 1 answer
Updated 22 Aug 2018 • 1 answer